CureZone   Log On   Join
Re: Electrolyte imbalance - why does potassium make me achy?
 
feo66 Views: 694
Published: 5 years ago
 
This is a reply to # 2,169,785

Re: Electrolyte imbalance - why does potassium make me achy?


Yes. Sounds like you should make sure you have lots of sodium.

Your body needs to produce aldosterone to retain sodium. So it sort of becomes a stressor if your potassium levels increase and your adrenals try to response to produce aldosterone.

It's why craving sodium is so common. I craved salt for years. As my adrenals are improving, I have lost my salt craving.

Don't overdo the magnesium. It lowers sodium. Some people crash after doing Epsom Salts baths (which has a lot of magnesium).

Same for using too much magnesium oil.


If you are not doing so already, try to fit it two meditation sessions per day to slowly start calming your nervous system. Start with "concentration" meditation, and gradually work your way towards "mindfulness" meditation.

"Slow Breathing" is also helpful. (google for slow breathing videos). Be careful with "deep breathing", since if done incorrectly, it leads to hyperventilation.

Good luck.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.281 sec, (1)